Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A note on some random orthogonal polynomials on a compact interval

Title data

Birke, Melanie ; Dette, Holger:
A note on some random orthogonal polynomials on a compact interval.
In: Proceedings of the American Mathematical Society. Vol. 137 (2009) Issue 10 . - pp. 3511-3522.
ISSN 1088-6826
DOI: https://doi.org/10.1090/S0002-9939-09-09933-X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics > Professorship Mathematical Statistics - Univ.-Prof. Dr. Melanie Birke
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2016 09:59
Last Modified: 19 Feb 2016 09:59
URI: https://eref.uni-bayreuth.de/id/eprint/30886